BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Asymptotic Poincaré maps along the edges of polytopes

Participants in the publication
Hassan Najafi Alishah (Author)
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Telmo Peixe (Author)

Scope
International

Refereeing
Yes

Date of Publication
2019-12-04

Where published
Nonlinearity

Publication Identifiers
ISSN - 0951-7715,1361-6544

Publisher
IOP Publishing

Volume
33
Number
1

Number of pages
41
Starting page
469
Last page
510

Document Identifiers
DOI - https://doi.org/10.1088/1361-6544/ab49e6
URL - http://dx.doi.org/10.1088/1361-6544/ab49e6

Rankings
SCIMAGO Q1 (2019) - 1.457 - Applied Mathematics


Export

APA
Hassan Najafi Alishah, Pedro Duarte, Telmo Peixe, (2019). Asymptotic Poincaré maps along the edges of polytopes. Nonlinearity, 33, 469-510. ISSN 0951-7715,1361-6544. eISSN . http://dx.doi.org/10.1088/1361-6544/ab49e6

IEEE
Hassan Najafi Alishah, Pedro Duarte, Telmo Peixe, "Asymptotic Poincaré maps along the edges of polytopes" in Nonlinearity, vol. 33, pp. 469-510, 2019. 10.1088/1361-6544/ab49e6

BIBTEX
@article{44346, author = {Hassan Najafi Alishah and Pedro Duarte and Telmo Peixe}, title = {Asymptotic Poincaré maps along the edges of polytopes}, journal = {Nonlinearity}, year = 2019, pages = {469-510}, volume = 33 }